# SDR BAQA088335

- Difficulty date: August 8, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,328 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522281A
- Part serial: 800921
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,328 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
